# SDR FDEA201306151299

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA76212
- Condition: Canning
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL-OIL CANNING FOUND AT RT KEEL BEAM WEB , X=31.50, STA.Y=1435, 43" ABOVE FWD DOOR HINGE LINE.  OIL CANNING MEASURED 0.228", MAXIMUM ALLOWABLE 0.19".  REPAIRED IAW EA 1-5310-T0300744, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
